# SDR CALA2021120102231

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 29,281 hours, 2,809 cycles
- System (JASC): 2310 · HF Communications System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Lh And Rh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HF INOP MAINT MESSAGES 42-59471 AND 23-19401.  MESSAGES NOT ACTIVE UPON AND AMM 23-11-05. HF OPERATIONAL TEST CHECKS GOOD. ARRIVAL.  REPLACED LEFT HF TRANSCEIVER PRECAUTIONARY.  RESET ROTABLE PARTS CHANGE WAS INDICATED - TT # 1195254  SN OFF 8018 CROWN DOOR 4L CCS REMOTE DATA CONCENTRATOR 17.  REF FIM TASKS DMC-B787-A-42-40-F1-AVA-421A-A. DMC-B787-A-23-10-F1-38A-421A-A. TRANSCEIVER, HF  OFF 78-2311-9-0001 8018 ON 78-2311-9-0001 4002
